default-icon
Deficency b12
I am 25 year . i have a problem weakness , fatigue, short breath , excess sleep , some times my hand shivering And muscle stiffness . i consult doctor they advice me some test , xray .cbc and thyriod all are normal . so doctor say you're OK . concentrate on diet and exercise . but i do exercise . one doctor advise my mom test b12 , d3 and calcium . my mom already injection so her report normal . i also do that same but my b12 -is 182 and range is 239-931 and my vitamin d,25 hydroxy 18.8 and range is 20- 100 . can i take also b12 injection ?
153 Views v

Answers (5)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

Please take B12 Tablets Injection may not be needed But Take Tablets
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rajashekhar
General Physician 21 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

hello get thyroid profile done and also pcr for tuberculosis , complete haemogram and consult a physician and decide bye
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarpreet Singh Riar
General Practitioner 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

B12 Deficiency Treatment 1. Cap Matilda Forte once daily after meals. 2. Tab Limcee once daily after meals. 3. In severe Deficiency , Injection Neurobion forte once in alternate days for 10 days 4. Plenty of green leafy vegetables. 5. Eat Red meat, Fish, dairy and eggs.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Prashant Kini
General Endocrinologist 11 yrs exp Mumbai
Yes You can take injection course for b12 Tablets for vit d
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. rohith
General Physician 3 yrs exp Chennai
Hi you have to check for electrolytes.means sodium and potassium.any loss of these may lead to these symptoms.follow me with reports.thank you.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.